# SDR CA060403018

- Difficulty date: March 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Component: Engine, Pwc, PW127E
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, ENGINE OIL PRESSURE WAS OBSERVED TO FLUCTUATE FOLLOWED BY A LOSS OF OIL PRESSURE.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
